# SDR SWAA2022122176169

- Difficulty date: November 28, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB 5 STIFFENER 3 LOWER SECTION CRACKED<[01] PERFORMED HFEC INSP ON RIB # 5 STIFFENER 3 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED TOOL USED : NORTEC 600 B/C 166316 CALDUE: 10/23;[02] CRACK LENGTH ON STIFFENER 3 IS 0.625' PER B737 NDT PART 6 51-00-00 PROC 23; TOOL USED NORTEC 500; B/C 19497; CAL DUE DATE 05/23.;[03] PERFORMED ROTO INSP ON STIFFENER#3 LOWER CHORD EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[04] CUT OUT DAMAGE AREA FROM VERT. STIFFENER #3 OF RIB #5; LOWER SECTION AS PER SRM 55-10-09-2R-4 REPAIR 4; FIG. 202.(JOB ACCOMPLISHED BY: A.S. #22135).;[05] VERIFIED STEP 4;[06] PERFORMED HFEC INSP ON RIB # 5 STIFFENER 3 IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS. TOOL USED: NORTEC 600 B/C 166317 CALDUE: 10/23;[07] RECEIVED REPAIR KIT P/N: 55100003-01; LOCATED & DRILLED AS PER SRM 51-40-05; & 55-10-09-2R-4 REPAIR 4; FIG.202.(JOB ACCOMPLISHED BY: A.S. #22135).;[08] VERIFIED STEP 7;[09] OK TO TREAT AND PRIME REPAIR PARTS;[10] TREATED & PRIMED REPAIR PARTS AS PER SRM 51-20-01; & AMM 51-21-72-370-804.;[11] VERIFIED STEP 10. OK TO INSTALL REPAIR PARTS.;[12] INSTALLED REPAIR PARTS AT RT HORZ. STAB. RIB # 5; STIFFENER 3; AS PER SRM 55-10-09-2R-4 REPAIR 4; FIG. 202.;[13] VERIFIED STEP 12;[14] TASK C/W;[15] TASK C/W
